Applied Mathematics and Optimization

, Volume 15, Issue 1, pp 15–63

Wiener's criterion and Γ-convergence

  • Gianni Dal Maso
  • Umberto Mosco
Article

DOI: 10.1007/BF01442645

Cite this article as:
Dal Maso, G. & Mosco, U. Appl Math Optim (1987) 15: 15. doi:10.1007/BF01442645

Abstract

Dirichlet problems with homogeneous boundary conditions in (possibly irregular) domains and stationary Schrödinger equations with (possibly singular) nonnegative potentials are considered as special cases of more general equations of the form −Δu + µu = 0, whereµ is an arbitrary given nonnegative Borel measure in ℝn. The stability and compactness of weak solutions under suitable variational perturbations ofµ is investigated and stable pointwise estimates for the modulus of continuity and the “energy” of local solutions are obtained.

Copyright information

© Springer-Verlag New York Inc. 1987

Authors and Affiliations

  • Gianni Dal Maso
    • 1
  • Umberto Mosco
    • 2
  1. 1.Istituto di MatematicaUniversita di UdineUdineItaly
  2. 2.Dipartimento di MatematicaUniversita di RomaRomaItaly